RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 5, Pages 641–652 (Mi mz7012)  

This article is cited in 2 scientific papers (total in 2 papers)

Trigonometric sums with exponential functions and the distribution of signs in repeating decimals

N. M. Korobov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: Rational trigonometric sums with exponential functions are investigated and used in a study of the distribution of signs in repeating decimals.

Full text: PDF file (637 kB)

English version:
Mathematical Notes, 1970, 8:5, 831–837

Bibliographic databases:

UDC: 511
Received: 13.11.1969

Citation: N. M. Korobov, “Trigonometric sums with exponential functions and the distribution of signs in repeating decimals”, Mat. Zametki, 8:5 (1970), 641–652; Math. Notes, 8:5 (1970), 831–837

Citation in format AMSBIB
\Bibitem{Kor70}
\by N.~M.~Korobov
\paper Trigonometric sums with exponential functions and the distribution of signs in repeating decimals
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 5
\pages 641--652
\mathnet{http://mi.mathnet.ru/mz7012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=280445}
\zmath{https://zbmath.org/?q=an:0223.10025}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 5
\pages 831--837
\crossref{https://doi.org/10.1007/BF01146941}


Linking options:
  • http://mi.mathnet.ru/eng/mz7012
  • http://mi.mathnet.ru/eng/mz/v8/i5/p641

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Korobov, “On the distribution of digits in periodic fractions”, Math. USSR-Sb., 18:4 (1972), 659–676  mathnet  crossref  mathscinet  zmath
    2. M. B. Levin, I. E. Shparlinskii, “The uniform distribution of fractional parts of recurrent sequences”, Russian Math. Surveys, 34:3 (1979), 207–208  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020